# SDR DALA2023012400593

- Difficulty date: January 23, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 77,336 hours, 10,182 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT, LEFT AFT CARGO FLOOR PANEL HAS NUMEROUS PUNCTURES.   REPAIRED PUNCTURED PANEL @ BULK CARGO L/H AFT FLOOR PANEL REF A330-300 SRM 53-02-00.
